MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Interlock?-35; Device, Vascular, For Promoting Embolization

BOSTON SCIENTIFIC CORPORATION Interlock?-35; Device, Vascular, For Promoting Embolization
Model Number M001363540
Medical Device Problem Codes Contamination (1120); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction

Brand Name
Interlock?-35
Common Device Name
Device, Vascular, For Promoting Embolization
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50223109
Report Number2124215-2026-43212
Device Sequence Number5482683
Product Code KRD
UDI-Device Identifier08714729793007
UDI-Public(01)08714729793007(17)270826(10)34712544
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363540
Device Catalogue NumberM001363540
Device Lot Number0034712544
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown